# SDR DALA2023051003664

- Difficulty date: May 9, 2023
- Submitted: May 10, 2023
- Operation: Air carrier
- Aircraft: N895AT
- Make and model: Boeing 717-200
- Aircraft serial: 55047
- Aircraft time: 43,641 hours, 30,163 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER SURFACE BTW STA Y=370-427 AT FWD CARGO COMPARTMENT DOOR JAMB. SUMMARY OF NRC 00202: CORROSION LEVEL 2. DOOR LOWER JAMB PAN WAS REPAIRED PER B717-200 SRM 53-20-15-2R PROCEDURE 6 REPAIR 6. (LP #2759022)
